# SDR R61A2023111600644

- Difficulty date: October 28, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 37,107 hours, 30,873 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

170EO-55-10-0004_1 LEFT AND RIGHT HSTAB RIB 10A, 11A & 12A REPLACEMENTS REMOVED AND REPLACED IAW 170EO-55-10-0004_1
